# SDR DALA2020021701191

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-211
- Aircraft serial: 8078
- Aircraft time: 6,626 hours, 2,927 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 34 INOP, RESEATED CONNECTORS AT ROW 34 OVERHEAD EMERGENCY LIGHT
